# SDR HEEA062782

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 066400700
- Condition: Malfunctioned
- Location: Cockpit Vor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAD SUPER FLAG DRIVER ON MAN. VOR CONV.
